Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 23, NWS Eureka, CA

March 25, 2020

NWS Eureka, CA issued this small craft advisory at Mar 25, 2020, 3:11 AM PDT. It took effect at Mar 25, 2020, 9:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2020, 3:11 AM PDT (10:11 UTC)
In effect from
Mar 25, 2020, 9:00 PM PDT
Expired
Mar 27, 2020, 3:00 AM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

649 
WHUS76 KEKA 251011
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
311 AM PDT Wed Mar 25 2020

PZZ455-251815-
/O.NEW.KEKA.SC.Y.0023.200326T1300Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
311 AM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT
THURSDAY NIGHT...

* WHAT...NW winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9
  ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 AM Thursday to midnight Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-251815-
/O.NEW.KEKA.SC.Y.0023.200326T0400Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
311 AM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
FRIDAY...

* WHAT...N winds 10 to 20 kt with gusts to 30 kt and seas 7 to 9
  ft.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 3 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
9 follow-up statements
043 
WHUS76 KEKA 251555
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
855 AM PDT Wed Mar 25 2020

PZZ455-260000-
/O.CON.KEKA.SC.Y.0023.200326T1300Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
855 AM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT PDT THURSDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 AM Thursday to midnight PDT Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-260000-
/O.CON.KEKA.SC.Y.0023.200326T0400Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
855 AM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
549 
WHUS76 KEKA 252203
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
303 PM PDT Wed Mar 25 2020

PZZ455-260615-
/O.CON.KEKA.SC.Y.0023.200326T1300Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
303 PM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT PDT THURSDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 AM Thursday to midnight PDT Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-260615-
/O.CON.KEKA.SC.Y.0023.200326T0400Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
303 PM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
379 
WHUS76 KEKA 260334
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
834 PM PDT Wed Mar 25 2020

PZZ455-261145-
/O.CON.KEKA.SC.Y.0023.200326T1300Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
834 PM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT PDT THURSDAY NIGHT...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 AM Thursday to midnight PDT Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-261145-
/O.CON.KEKA.SC.Y.0023.200326T0400Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
834 PM PDT Wed Mar 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
752 
WHUS76 KEKA 260957
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
257 AM PDT Thu Mar 26 2020

PZZ455-261800-
/O.CON.KEKA.SC.Y.0023.200326T1300Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
257 AM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO MIDNIGHT TONIGHT...

* WHAT...NW winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9
  ft expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 AM this morning to midnight tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-261800-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
257 AM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FRIDAY...

* WHAT...NW winds 10 to 20 kt with gusts to 30 kt and seas 8 to 9
  ft.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
759 
WHUS76 KEKA 261527
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
827 AM PDT Thu Mar 26 2020

PZZ455-262330-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
827 AM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-262330-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
827 AM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
079 
WHUS76 KEKA 262125
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
225 PM PDT Thu Mar 26 2020

PZZ455-270530-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
225 PM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-270530-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
225 PM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
476 
WHUS76 KEKA 270402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
902 PM PDT Thu Mar 26 2020

PZZ455-270700-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
902 PM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-271000-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
902 PM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
581 
WHUS76 KEKA 270645
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1145 PM PDT Thu Mar 26 2020

PZZ455-270745-
/O.EXP.KEKA.SC.Y.0023.000000T0000Z-200327T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
1145 PM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

$$

PZZ475-271000-
/O.CON.KEKA.SC.Y.0023.000000T0000Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1145 PM PDT Thu Mar 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
240 
WHUS76 KEKA 270945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 AM PDT Fri Mar 27 2020

PZZ475-271045-
/O.EXP.KEKA.SC.Y.0023.000000T0000Z-200327T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
245 AM PDT Fri Mar 27 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 2:35 PM PDT, 12 hours 36 minutes earlier.

Area forecast discussion, Mar 24, 2:35 PM PDT, 12 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
235 PM PDT Tue Mar 24 2020

.SYNOPSIS...A cold and unstable air mass will result in scattered
rain and mountain snow showers through Wednesday before dry
weather returns Thursday.

&&

.DISCUSSION...Numerous showers continued to move onshore this
afternoon. Snow levels have been generally around 3000 feet and
higher, though there was one report of 1/2" at Bridgeville near
2600 feet overnight. Satellite imagery showed more open cellular
cumulus convection offshore, however the convection is expected
to weaken slightly overnight. The shower activity tonight should
not be as intense as today (brief bursts of heavy rain mixed with
hail). So far there has been no lightning detected with the mostly
low topped convection.

QPF guidance as well as the HREF and NBM indicate precipitation
sufficient for another 1 to 2 inches of snow across mostly the
higher elevations of Humboldt and Del Norte counties this evening.
The threat for more snow over the mountain passes is expected to
diminish tonight. Snow levels are expected to lower overnight to
1500 feet, however the showery precip will be confined to mainly
the coastal areas, with generally light amounts and low precip rates.

Skies are expected to clear out across Mendocino and Lake counties
later tonight. With a cold air mass settling over the area,
temperatures are expected to plummet into the mid 20s and mid
30s. We hoisted a freeze warning for interior Mendocino county and
Lake county. This may need to be upgraded to a hard freeze
warning. The coastal river valleys of Mendocino county will be
marginal for a frost advisory tonight where cloud cover and
isolated showers may persist through the night. Tomorrow night
will likely be colder as the boundary layer slowly dries out.
Another freeze or hard freeze warning will be necessary for
Mendocino and Lake counties where the growing has begun. A frost
advisory or a freeze warning may also be needed for coastal
portions of Humboldt and Del Norte counties Thursday morning.
Temperatures are forecast to dip into the lower to mid 30s.

Precipitation will likely spike up again with daytime heating on
Wednesday. Model guidance continues to indicate cold 500mb temps
and steep lapse rates with limited CAPE, generally under 100j/kg.
The threat for isolated small hail is expected to persist through
the afternoon on Wednesday. Confidence remains low there will be
any accumulation. Shower activity should then die down Wednesday
night with the loss of daytime heating.

Dry weather is forecast on Thursday. It will start off cold and
frosty with perhaps patchy freezing fog in some of the interior
valleys. Precipitation chances are expected to return to the
northern portion of the area on Friday. Model inconsistencies
leave confidence on the timing and amounts low. Ensemble guidance
continues to indicate precip chances continuing through the
weekend. Snow levels are expected to rise during this time period,
with most precipitation in the form of rain.

&&

.AVIATION...Periods of MVFR are likely across all terminals as
an active low pressure system promotes plenty of showery weather.
The greatest coverage of showers will be over the Redwood Coast
terminals where some small hail has also been observed. Ceilings and
vsbys  will vary between MVFR and VFR with the passing showers.
Areas outside the near coast will see less activity but chances are
still high for at least another 18 hours that showers are possible.
The period of inclement weather will begin to diminish tomorrow
while Thursday and Friday look precipitation free.

&&

.MARINE....Light westerly winds will veer to northerly this
evening. Wind speeds will gradually increase by Wednesday night
with borderline advisory level conditions briefly across the S
outer zone on Thursday. A NW swell will continue to build today,
then very gradually wane through the remainder of the week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from 3 AM to 9 AM PDT Wednesday for CAZ109-112-
     113.

     Winter Weather Advisory until 8 PM PDT this evening for
     CAZ105>108.

     Freeze Warning from 3 AM to 9 AM PDT Wednesday for CAZ110-111-
     114-115.

NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 25, 3:09 AM PDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
309 AM PDT Wed Mar 25 2020

CAZ102-105>108-261015-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
309 AM PDT Wed Mar 25 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Snow showers will linger today. An inch of new snow will be possible
above 2500 feet.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-261015-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
309 AM PDT Wed Mar 25 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Small hail is possible in heavy showers today. No accumulation is
expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-261015-
Mendocino Coast-
309 AM PDT Wed Mar 25 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect. Small hail is possible in
heavy showers this afternoon. No accumulation is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ112-261015-
Southwestern Mendocino Interior-
309 AM PDT Wed Mar 25 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect. There is a slight chance of
thunderstorms this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-111-261015-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
309 AM PDT Wed Mar 25 2020

...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Freeze Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ113-261015-
Southeastern Mendocino Interior-
309 AM PDT Wed Mar 25 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect. There is a slight chance of
thunderstorms this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ114-115-261015-
Northern Lake County-Southern Lake County-
309 AM PDT Wed Mar 25 2020

...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Freeze Warning is currently in effect.

A few inches of snow are possible above 3000 feet today through
this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 24, 9:45 PM PDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
945 PM PDT TUE MAR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             CLEAR LAKE OAKS         39.02N 122.68W
03/24/2020  E0.25 INCH       LAKE               CA   PUBLIC

            IT HAILED/POURING RAIN FOR 15 MIN STRAIGHT,
            FROM 1:50PM-2:05PM.

&&

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 1:37 PM PDTFrost AdvisoryEKADel Norte, Humboldt, Mendocino19 hr
Mar 25, 1:37 PM PDTFreeze WarningEKALake, Mendocino19 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.